Alert archive / Louisiana / River Flood Warnings in 2011

River Flood Warning 7, NWS Shreveport, LA

April 26, 2011Webster Parish, Louisiana; Columbia County, Arkansas

NWS Shreveport, LA issued this river flood warning at Apr 26, 2011, 9:49 AM CDT for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Apr 27, 2011, 1:00 PM CDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 9:49 AM CDT (14:49 UTC)
In effect from
Apr 27, 2011, 1:00 PM CDT
Expired
May 3, 2011, 10:04 AM CDT
In force
6 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 11.13 ft at May 1, 2011, 5:00 AM CDT.

actionminormoderate101504/2604/2704/2804/2904/3005/0105/0205/0305/04
Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WGUS44 KSHV 261449
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 AM CDT TUE APR 26 2011

ARC027-LAC119-271449-
/O.NEW.KSHV.FL.W.0007.110428T0600Z-000000T0000Z/
/SPHL1.1.ER.110428T0600Z.110430T0600Z.000000T0000Z.NO/
949 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.5 FEET BY SATURDAY MORNING.
* IMPACT...EXPECT MINOR LOWLAND FLOODING.

$$
8 follow-up statements
202 
WGUS84 KSHV 271523
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1023 AM CDT WED APR 27 2011

ARC027-LAC119-281523-
/O.EXT.KSHV.FL.W.0007.110427T1800Z-000000T0000Z/
/SPHL1.1.ER.110427T1800Z.110430T0600Z.000000T0000Z.NO/
1023 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM WEDNESDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS WEDNESDAY AFTERNOON AND
  CONTINUE TO RISE TO NEAR 12.5 FEET BY SATURDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
665 
WGUS84 KSHV 281416
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
916 AM CDT THU APR 28 2011

ARC027-LAC119-291416-
/O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.110428T2100Z.110430T0600Z.000000T0000Z.NO/
916 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM THURSDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS THURSDAY AFTERNOON
  AND CONTINUE TO RISE TO NEAR 12.0 FEET BY SATURDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

$$
861 
WGUS84 KSHV 291529
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 AM CDT FRI APR 29 2011

ARC027-LAC119-301529-
/O.EXT.KSHV.FL.W.0007.000000T0000Z-110503T0300Z/
/SPHL1.1.ER.110429T1400Z.110430T1800Z.110502T0900Z.NO/
1029 AM CDT FRI APR 29 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM FRIDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS FRIDAY MORNING AND
  RISE TO NEAR 12.0 FEET BY SATURDAY EARLY AFTERNOON. THE BAYOU 
  WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACTS...MINOR LOWLAND FLOODING.

$$
804 
WGUS84 KSHV 301520
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 AM CDT SAT APR 30 2011

ARC027-LAC119-011520-
/O.EXT.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.110430T0730Z.110504T0600Z.000000T0000Z.NO/
1020 AM CDT SAT APR 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.

$$
523 
WGUS84 KSHV 011403
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT SUN MAY 1 2011

ARC027-LAC119-021403-
/O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.110430T0730Z.110503T1200Z.000000T0000Z.NO/
903 AM CDT SUN MAY 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  WEDNESDAY EVENING THEN BEGIN FALLING.

$$
162 
WGUS84 KSHV 020142
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 PM CDT SUN MAY 1 2011

ARC027-LAC119-030142-
/O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.110430T0730Z.110503T1200Z.000000T0000Z.NO/
842 PM CDT SUN MAY 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.


$$
275 
WGUS84 KSHV 021449
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 AM CDT MON MAY 2 2011

ARC027-LAC119-031449-
/O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.110430T0730Z.110503T1200Z.000000T0000Z.NO/
949 AM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM MONDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS TUESDAY MORNING
  AND CONTINUE TO RISE TO NEAR 12.0 FEET BY TUESDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
116 
WGUS84 KSHV 031504
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1004 AM CDT TUE MAY 3 2011

ARC027-LAC119-031534-
/O.CAN.KSHV.FL.W.0007.000000T0000Z-110503T1504Z/
/SPHL1.N.ER.110430T0730Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT TUE MAY 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* AT 700 AM TUESDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL FALL TO 10.2 FEET BY WEDNESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 26, 3:17 AM CDT, 6 hours 32 minutes earlier.

Area forecast discussion, Apr 26, 3:17 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 AM CDT TUE APR 26 2011

.DISCUSSION...
INTERESTING FORECAST SHAPING UP FOR TODAY AND TONIGHT WITH THE
POTENTIAL FOR ANOTHER VOLATILE DAY OF SEVERE THUNDERSTORMS...
TORNADOES AND FLASH FLOODING.

07Z MESOANALYSIS SHOWS THAT OUR STUBBORN STATIONARY FRONTAL
BOUNDARY EXTENDS FROM NEAR FORT SMITH ARKANSAS TO NORTHWEST OF
TYLER TO NEAR KILLEEN TEXAS. THIS BOUNDARY HAS JUST ABOUT MADE AS
MUCH PROGRESS EASTWARD AS ITS GOING TO MAKE TODAY. IN FACT...THE
BOUNDARY MAY CREEP BACK NORTH AND WEST A BIT TODAY AS YET ANOTHER
SHORTWAVE RELOADS THE PERSISTENT UPPER TROUGH TO OUR WEST. ANOTHER
INTERESTING FEATURE IS A REMNANT OUTFLOW BOUNDARY EXTENDING FROM
JUST NORTH OF CAMDEN AND HOPE ARKANSAS...ONTO NEAR TEXARKANA AND
MINEOLA TEXAS. NEW CONVECTION HAS BEEN TRYING TO FIRE ALONG THIS
BOUNDARY ACROSS SOUTH CENTRAL ARKANSAS THE PAST FEW HOURS AND IT
WILL CONTINUE TO BE A FAVORABLE BOUNDARY FOR NEW CONVECTION
THROUGHOUT THE MORNING. SEVERE CONVECTION CONTINUES ACROSS EXTREME
EAST CENTRAL LOUISIANA SOUTH AND WEST INTO SOUTHWEST LOUISIANA AND
SOUTHEAST TEXAS AS THIS ACTIVITY CONTINUES TO FEED ON A STRONG
INSTABILITY AXIS TO OUR SOUTH.

CONVECTION TODAY WILL BE HIGHLY DEPENDENT ON AIRMASS RECOVERY
WHICH THE MODELS SUGGEST WILL BE NO PROBLEM AND GIVEN THE TIMING
OF THE CONVECTION TO OUR SOUTH...WE FEEL LIKE THERE WILL BE PLENTY
OF DESTABILIZATION TAKING PLACE TODAY ACROSS THE REGION. STRONG
UPPER LEVEL VORTMAX EVIDENT ON WATERVAPOR IMAGERY EARLY THIS
MORNING ACROSS THE ROCKIES WILL DIVE INTO THE SOUTHERN PLAINS/
LOWER MISSISSIPPI VALLEY THIS AFTERNOON INTO THE OVERNIGHT HOURS...
HELPING TO KEEP THE TROUGH WITH A NEGATIVE TILTED ORIENTATION. AS
THIS TRANSPIRES...SURFACE CYCLOGENESIS WILL TAKE PLACE ALONG THE
FRONTAL BOUNDARY ACROSS THE TX HILL COUNTRY THIS MORNING AND MOVE
QUICKLY EAST NORTHEAST TOWARDS NORTH CENTRAL TEXAS THIS EVENING.
SHORT TERM PROGS ARE IN GOOD AGREEMENT WITH A PSEUDO WARM FRONT
DEVELOPING ALONG THE ARKANSAS/LOUISIANA BORDER IN ASSOCIATION WITH
THE EJECTING SFC LOW AND A TRAILING DRYLINE/COLD FRONT MERGER
QUICKLY SWEEPING ACROSS NORTH CENTRAL TEXAS TONIGHT. THIS WILL
KEEP MUCH OF OUR REGION IN THE WARM SECTOR THIS AFTERNOON AND
THROUGH THE OVERNIGHT HOURS. THE MODELS ARE CONSISTENT IN KEEPING
THE HEAVIEST RAINFALL LOCATED ALONG AND NORTH OF THIS PSEUDO WARM
FRONT ALONG THE AR/LA BORDER THIS AFTERNOON THROUGH TONIGHT WITH
THIS AREA RESIDING IN THE LEFT FRONT EXIT REGION OF A 110KT UPPER
LEVEL JET. GIVEN THE FACT THAT WIDESPREAD 2 TO 4 INCHES OF RAIN
WAS WITNESSED ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS ON MONDAY...WITH ISOLATED
6 TO 8 INCH AMOUNTS...WE WILL EXTEND AND EXPAND THE FLASH FLOOD
WATCH...RUNNING IT THROUGH 12Z WED.

THE NORTHERN HALF OF OUR REGION IS UNDER A MODERATE RISK ONCE
AGAIN TODAY AND IF THE AIRMASS CAN RECOVER AS QUICKLY AS THE
SHORT TERM PROGS SUGGEST...THEN WE WILL LIKELY SEE ANOTHER
SIGNIFICANT TORNADO THREAT WITH SUPERCELLS AND BOWING LINE
SEGMENTS. THE DEEP LAYER SHEAR FORECAST IS MORE THAN DOUBLE WHAT
WE EXPERIENCED ON MONDAY WITH HIGH 0-1KM AND 0-3KM SRH VALUES ONCE
AGAIN WITH MUCAPE VALUES APPROACHING 4000 J/KG AND 700-500MB
LAPSE RATES AROUND 7.5 DEG C/KM. AN UPGRADE TO A HIGH RISK FOR AT
LEAST A PORTION OF OUR REGION IS CERTAINLY POSSIBLE PER SPC DAY ONE
OUTLOOK GIVEN THESE EXTREME PARAMETERS.

PRESSURE GRADIENT IS STRONG ACROSS THE REGION ONCE AGAIN TODAY BUT
THE BEST MIXING DOES NOT APPEAR LIKE IT WILL OCCUR UNTIL THIS
AFTERNOON SO FOR THAT REASON...WILL GO WITH A LAKE WIND ADVISORY
FOR ALL BUT THE NORTHERN THIRD OF THE REGION...BEGINNING IT AT 18Z
AND RUNNING IT THROUGH THE NIGHT TONIGHT.

FRONTAL BOUNDARY MOVES QUICKLY THROUGH THE REGION ON WEDNESDAY TAKING
THE PRECIPITATION WITH IT. A MUCH COOLER AND DRIER AIRMASS FOLLOWS
THE FRONT WITH A BRIEF BREAK IN THE EXTREME WEATHER BEFORE THINGS
BEGIN TO RAMP UP ONCE AGAIN FOR THE WEEKEND. TIMING AND THE DEGREE
OF AMPLITUDE WITH THE WEEKEND TROUGH IS STILL A PROBLEM WITH THE
MEDIUM RANGE PROGS BUT A SATURDAY NIGHT/SUNDAY SEVERE WEATHER
EVENT IS LOOKING MORE AND MORE LIKELY. BEEFED POPS UP JUST A
LITTLE FOR THE WEEKEND TO ACCOUNT FOR THESE TRENDS.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...
COLD FRONT WAS LOCATED JUST ON THE WRN FRINGES OF THE FOUR STATE
REGION THIS MORNING. EARLY MORNING MVFR CIGS SHOULD BEGIN TO IMPROVE
BEFORE NOON. SOME ISOLATED IFR CONDITIONS WILL ALSO BE
POSSIBLE...ESPECIALLY AT KLFK. GUSTY SLY WINDS ARE ALSO EXPECTED
ACROSS THE AREA. ANOTHER SHORTWAVE TROUGH CURRENTLY DIGGING SE
THROUGH THE FOUR CORNERS IS EXPECTED TO INITIATE CONVECTION ALONG
THE COLD FRONT BY 21Z THIS AFTERNOON. PERIODS OF TSTM ACTIVITY WILL
LIKELY PERSIST THROUGH 06Z WEDNESDAY. CONVECTION EXPECTED TO
GRADUALLY DIMINISH FROM WEST TO EAST LATE IN THE TAF PERIOD.

/09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  69  79  53  79 /  50  60  50  10   0
MLU  87  70  81  52  75 /  50  60  50  10   0
DEQ  75  56  70  43  76 /  80  80  50  10   0
TXK  78  66  74  49  77 /  80  80  50  10   0
ELD  83  66  75  47  77 /  80  80  50  10   0
TYR  85  65  75  52  78 /  50  60  30  10   0
GGG  85  68  79  51  78 /  50  60  30  10   0
LFK  89  69  82  53  82 /  30  50  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT
     WEDNESDAY FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT
     WEDNESDAY FOR THE FOLLOWING ZONES:
     TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

13/09
Hazardous weather outlook, Apr 26, 5:24 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
524 AM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-261800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
524 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

AN AREA OF LOW PRESSURE WILL QUICKLY SHIFT EASTWARD FROM THE TEXAS
HILL COUNTRY...TO NEAR THE MIDDLE RED RIVER VALLEY OF NORTHEAST
TEXAS INTO SOUTHEAST OKLAHOMA LATE TODAY. A DRYLINE WILL EXTEND
SOUTH OF THE AREA OF LOW PRESSURE ACROSS NORTHEAST TEXAS WHILE A
WARM FRONT WILL TAKE UP A POSITION ALONG THE RED RIVER OF
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...TO NEAR THE
LOUISIANA...ARKANSAS BORDER. A STRONG UPPER LEVEL TROUGH TO OUR
WEST...IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED
ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS
ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO
OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING BOWING LINE
SEGMENTS WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS.

VERY HEAVY RAINFALL WAS OBSERVED ACROSS THE NORTHERN THIRD OF
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS ON
MONDAY. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN WITH ISOLATED
HIGHER AMOUNTS CAN BE EXPECTED ACROSS THIS REGION LATE TODAY
THROUGH TONIGHT WHICH WILL LIKELY RESULT IN ADDITIONAL FLASH
FLOODING CONCERNS.

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION WEDNESDAY MORNING
WITH THE THUNDERSTORM ACTIVITY ENDING FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE
REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM
SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-261800-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
524 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A
VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES
WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL
REALLY INCREASE AS WE TRANSITION INTO THE OVERNIGHT HOURS TONIGHT
AHEAD OF A STRONG COLD FRONT.

THE FRONT WILL PUSH THROUGH THE REGION WEDNESDAY MORNING WITH THE
THUNDERSTORM ACTIVITY ENDING FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE
REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM
SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

13

In the hours before

Local storm report, Apr 26, 9:26 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     2 N JENA                31.72N 92.13W
04/26/2011                   LA SALLE           LA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG HIGHWAYS 503 AND 127. LIMB
            DEBRIS NOTED AROUND THE TOWN OF SUMMERVILLE.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:45 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo60 min
Apr 25, 9:28 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster62 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster17 min
Apr 26, 12:35 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Winn41 min
Apr 26, 2:12 AM CDTSevere Thunderstorm WarningSHVGrant, LaSalle48 min
Apr 26, 2:31 AM CDTTornado WarningSHVLaSalle29 min
Apr 26, 4:03 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more27 hr
Apr 25, 7:01 PM CDTTornado WarningSHVHempstead, Lafayette, Miller44 min
Apr 25, 7:11 PM CDTFlash Flood WarningSHVLittle River, Miller3 hr
Apr 25, 7:19 PM CDTSevere Thunderstorm WarningSHVHempstead, Nevada41 min
Apr 25, 7:45 PM CDTSevere Thunderstorm WarningSHVMiller60 min
Apr 25, 7:49 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada56 min
Apr 25, 7:56 PM CDTTornado WarningSHVColumbia, Lafayette, Union27 min
Apr 25, 8:49 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Union56 min
Apr 25, 9:44 PM CDTSevere Thunderstorm WarningSHVColumbia, Union61 min
Apr 25, 10:48 PM CDTSevere Thunderstorm WarningSHVUnion31 min
Apr 26, 1:07 AM CDTSevere Thunderstorm WarningSHVNevada23 min
Apr 26, 6:10 AM CDTRiver Flood WarningSHVHoward, Little River, Sevier47 hr
Apr 26, 3:11 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada49 min
Apr 26, 6:40 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada50 min
Apr 26, 6:46 PM CDTTornado WarningSHVNevada14 min
Apr 26, 6:58 PM CDTTornado WarningSHVHoward32 min

Nearby

River Flood Warnings in Louisiana, 2011River Flood Warnings in Arkansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.